# SDR CA120406001

- Difficulty date: April 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,067 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 2055450500
- Condition: Cracked
- Location: Rudder
- Part time: 3,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 300 HR INSPECTION 1 OF THE CORNER WELDS OF THE RUDDER HINGE TOWER WAS FOUND CRACKED, NEW PART INSTALLED.
